# SDR 2022FA0000136

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: General aviation
- Aircraft: N42486
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Component: Air Intake Casi, Tmeca
- Component part number: 0319218250
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A REPAIR AT SAFRAN HELICOPTER ENGINES FACILITIES, A NON-CONFORMING AIR INTAKE CASING WAS PRODUCED AND ASSEMBLED ON A GAS GENERATOR MODULE (M02) AND THEN INSTALLED ON AN ENGINE, WITHOUT BEING DETECTED. FOLLOWING A RETURN OF THE INVOLVED MODULE AT SAFRAN HELICOPTER ENGINES REPAIR CENTRE, A TECHNICIAN HAS NOTICED THIS NON-CONFORMITY BETWEEN THE CENTRIFUGAL COMPRESSOR SHAFT AND THE AIR INTAKE CASING.THIS NON-CONFORMITY MODIFIES THE AIR ENTRY STREAM AND COULD LEAD TO A REDUCTION OF THE SURGE MARGIN. QUALITY INVESTIGATION ALLOWED TO IDENTIFY 9 POTENTIALLY IMPACTED GAS GENERATOR MODULES (M02) INSTALLED ON ARRIUS 2B1 OR ARRIUS 2B1A. 2 OF THESE 9 ARE LOCATED AT ERA HELICOPTER LCC PREMISES. 1 ITEM P/N 0319218250 S/N 91CP/RA FITTED ON ARRIUS 2B1A1 ENGINE MODULE P/N 70EM027050 S/N 154 AND 1 ITEM P/N 031921820 S/N 161CP FITTED ON ARRIUS 2B1A1 ENGINE MODULE P/N 70EM027050 S/N 499.
